Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Level sets of a typical $C^n$ function

Authors: Udayan B. Darji and Michal Morayne
Journal: Proc. Amer. Math. Soc. 127 (1999), 2917-2922
MSC (1991): Primary 26A21, 26A16
Published electronically: April 23, 1999
MathSciNet review: 1605944
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We determine the level set structure of a typical $C^n$ function.

References [Enhancements On Off] (What's this?)

  • 1. A. M. Bruckner, Differentiation of Real Functions, Second edition. CRM Monograph Series, 5. American Mathematical Society. MR 94m:26001
  • 2. A. M. Bruckner and K. M. Garg, The level structure of a residual set of continuous functions, Trans. Amer. Math. Soc. 232 (1977), 307-321. MR 57:16487
  • 3. S. Saks, Theory of Integral, Monografie Matematyczne 7, Warszawa-Lwów, 1937.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 26A21, 26A16

Retrieve articles in all journals with MSC (1991): 26A21, 26A16

Additional Information

Udayan B. Darji
Affiliation: Department of Mathematics, University of Louisville, Louisville, Kentucky 40292

Michal Morayne
Affiliation: Mathematical Institute, Polish Academy of Sciences, Ul. Kopernika 18, 51-617 Wroclaw, Poland

Keywords: Level sets, $C^n$ functions, typical function
Received by editor(s): May 14, 1997
Received by editor(s) in revised form: December 23, 1997
Published electronically: April 23, 1999
Additional Notes: The second author was supported in part by KBN Grant 2P 301 04 307.
This paper was written when the second author was visiting the Department of Mathematics of the University of Louisville, Kentucky, USA
Communicated by: Frederick W. Gehring
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society